# SDR 9706689993

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, AT ROWS 14 THROUGH 17, AND RIGHT AFT OVERWING, INOPERATIVE.  REPLACED POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
